RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 4(190), Pages 151–167 (Mi umn3794)  

This article is cited in 8 scientific papers (total in 9 papers)

Some problems of non-commutative ergodic theory

Ya. G. Sinai, V. V. Anshelevich


Full text: PDF file (1650 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:4, 157–174

Bibliographic databases:

UDC: 519.4
MSC: 37A55, 22D25, 22D45
Received: 11.03.1976

Citation: Ya. G. Sinai, V. V. Anshelevich, “Some problems of non-commutative ergodic theory”, Uspekhi Mat. Nauk, 31:4(190) (1976), 151–167; Russian Math. Surveys, 31:4 (1976), 157–174

Citation in format AMSBIB
\Bibitem{SinAns76}
\by Ya.~G.~Sinai, V.~V.~Anshelevich
\paper Some problems of~non-commutative ergodic theory
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 4(190)
\pages 151--167
\mathnet{http://mi.mathnet.ru/umn3794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=433226}
\zmath{https://zbmath.org/?q=an:0365.46053}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 4
\pages 157--174
\crossref{https://doi.org/10.1070/RM1976v031n04ABEH001561}


Linking options:
  • http://mi.mathnet.ru/eng/umn3794
  • http://mi.mathnet.ru/eng/umn/v31/i4/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Charles Radin, “Pointwise ergodic theory on operator algebras”, J Math Phys (N Y ), 19:9 (1978), 1983  crossref  mathscinet  zmath  elib
    2. M. Sh. Goldstein, “An individual ergodic theorem for positive linear mapping of von Neumann algebras”, Funct. Anal. Appl., 14:4 (1980), 303–304  mathnet  crossref  mathscinet  zmath  isi
    3. Ryszard Jajte, “Almost sure convergence of iterates of contractions in noncommutativeL 2-spaces”, Math Z, 205:1 (1990), 165  crossref  mathscinet  zmath  isi
    4. G. O. S. Ekhaguere, “Noncommutative mean ergodic theorem for partialW *-dynamical semigroups”, Int J Theor Phys, 32:7 (1993), 1187  crossref  mathscinet  zmath  isi
    5. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. G. Ya. Grabarnik, A. A. Katz, “On Neveu decomposition and ergodic type theorems for semi-finite von Neumann algebras”, Vladikavk. matem. zhurn., 5:2 (2003), 5–9  mathnet  mathscinet  zmath  elib
    7. A. A. Katz, “On the weak convergence of operators iterations in von Neumann algebras”, Vladikavk. matem. zhurn., 5:3 (2003), 39–45  mathnet  mathscinet  zmath
    8. G. Ya. Grabarnik, A. A. Katz, L. A. Shwartz, “On non-commutative ergodic type theorems for free finitely generated semigroups”, Vladikavk. matem. zhurn., 9:1 (2007), 38–47  mathnet  mathscinet  elib
    9. A. K. Karimov, “Convergences in JW-algebras and in their enveloping von Neumann algebras”, Siberian Adv. Math., 18:3 (2008), 176–184  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:368
    Full text:124
    References:49
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019